Follow
Dr.Vembu Shanthi
Title
Cited by
Cited by
Year
A numerical method for solving boundary and interior layers dominated parabolic problems with discontinuous convection coefficient and source terms
M Chandru, T Prabha, P Das, V Shanthi
Differential Equations and Dynamical Systems 27, 91-112, 2019
812019
A numerical method for boundary value problems for singularly perturbed fourth-order ordinary differential equations
V Shanthi, N Ramanujam
Applied Mathematics and Computation 129 (2-3), 269-294, 2002
552002
A numerical method for singularly perturbed weakly coupled system of two second order ordinary differential equations with discontinuous source term
A Tamilselvan, N Ramanujam, V Shanthi
Journal of computational and Applied Mathematics 202 (2), 203-216, 2007
502007
Fitted mesh method for singularly perturbed reaction-convection-diffusion problems with boundary and interior layers
V Shanthi, N Ramanujam, S Natesan
Journal of Applied Mathematics and Computing 22, 49-65, 2006
452006
A boundary value technique for boundary value problems for singularly perturbed fourth-order ordinary differential equations
V Shanthi, N Ramanujam
Computers & Mathematics with Applications 47 (10-11), 1673-1688, 2004
382004
A parameter robust higher order numerical method for singularly perturbed two parameter problems with non-smooth data
M Chandru, T Prabha, V Shanthi
Journal of Computational and Applied Mathematics 309, 11-27, 2017
282017
Asymptotic numerical method for boundary value problems for singularly perturbed fourth-order ordinary differential equations with a weak interior layer
V Shanthi, N Ramanujam
Applied Mathematics and computation 172 (1), 252-266, 2006
262006
Asymptotic numerical methods for singularly perturbed fourth order ordinary differential equations of convection–diffusion type
V Shanthi, N Ramanujam
Applied Mathematics and computation 133 (2-3), 559-579, 2002
252002
Approximation of derivative in a system of singularly perturbed convection-diffusion equations
R Mythili Priyadharshini, N Ramanujam, V Shanthi
Journal of applied mathematics and computing 29 (1), 137-151, 2009
222009
Asymptotic numerical methods for singularly perturbed fourth-order ordinary differential equations of reaction-diffusion type
V Shanthi, N Ramanujam
Computers & Mathematics with Applications 46 (2-3), 463-478, 2003
212003
Hybrid difference scheme for singularly perturbed reaction-convection-diffusion problem with boundary and interior layers
T Prabha, M Chandru, V Shanthi
Applied Mathematics and Computation 314, 237-256, 2017
202017
A hybrid difference scheme for a second-order singularly perturbed reaction-diffusion problem with non-smooth data
M Chandru, T Prabha, V Shanthi
International Journal of Applied and Computational Mathematics 1, 87-100, 2015
202015
Fitted mesh method for singularly perturbed robin type boundary value problem with discontinuous source term
M Chandru, V Shanthi
International Journal of Applied and Computational Mathematics 1, 491-501, 2015
192015
A higher order hybrid-numerical approximation for a class of singularly perturbed two-dimensional convection-diffusion elliptic problem with non-smooth convection and source terms
R Shiromani, V Shanthi, P Das
Computers & Mathematics with Applications 142, 9-30, 2023
182023
A computational method for a two-parameter singularly perturbed elliptic problem with boundary and interior layers
R Shiromani, V Shanthi, H Ramos
Mathematics and Computers in Simulation 206, 40-64, 2023
142023
Computational methods for reaction–diffusion problems for fourth order ordinary differential equations with a small parameter at the highest derivative
V Shanthi, N Ramanujam
Applied mathematics and computation 147 (1), 97-113, 2004
142004
Discrete approximation for a two-parameter singularly perturbed boundary value problem having discontinuity in convection coefficient and source term
T Prabha, M Chandru, V Shanthi, H Ramos
Journal of Computational and Applied Mathematics 359, 102-118, 2019
132019
A higher-order finite difference method for two-dimensional singularly perturbed reaction-diffusion with source-term-discontinuous problem
K Aarthika, R Shiromani, V Shanthi
Computers & Mathematics with Applications 118, 56-73, 2022
102022
A non-uniform difference scheme for solving singularly perturbed 1D-parabolic reaction–convection–diffusion systems with two small parameters and discontinuous source terms
K Aarthika, V Shanthi, H Ramos
Journal of Mathematical Chemistry 58, 663-685, 2020
102020
Numerical treatment of a singularly perturbed 2-D convection-diffusion elliptic problem with Robin-type boundary conditions
R Shiromani, V Shanthi, H Ramos
Applied Numerical Mathematics 187, 176-191, 2023
92023
The system can't perform the operation now. Try again later.
Articles 1–20